# SDR TWAA9817806

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 830-852
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND HEAVY CORROSION ON UPPER SKIN, STA 830 TO 852, LBL 74 IN TO LBL 97 IN.  ACCOMP NDT HIGH FREQ EDDY CURRENT PER 51-00-03 PART 6 AND NO CRACKS FOUND.  REPAIRED PER ARA 11596.
